# SDR HEEA084516

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,483 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249995
- Part serial: A9620
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE SPLIT. FOUND GOVERNOR BREAK SLOW TO RESPOND.  REPLACED TEFLON TUBE AND ROLLER BEARINGS DUE TO WEAR.  UNIT TESTED SATISFACTORY.
